# SDR RAIA0005012

- Difficulty date: May 12, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 4,800 hours, 3,782 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 7003360936
- Condition: Failed
- Location: Avionics Bay
- Part time: 4,800 hours, 3,782 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

7606-STL-  NR 1 AHRS FAULTED DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED NR 1 AHRS COMPUTER.
